# SDR 2001UALA01643

- Difficulty date: August 1, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 46,644 hours, 5,755 cycles
- Engine: Pwa PW4056
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1840 TO 1856 24" RBL SEAT TRACK OTBD FLANG CRACK. SUPPLEMENTAL DATA UPDATE MRR ENTERED IN ERROR  SEAT TRACKS ARE NOT PSE'S.
